4901 Applied mathematics

< Back to all Subject/college/research areas
Number of items at this level: 37.
Group by: Item type | Creators | Date

24 October 2011

Novozhilov, Vasily, Joseph, Paul ORCID: 0000-0002-5503-9979, Ishiko, Keiichi, Shimada, Toru, Wang, Hui and Liu, Jun (2011) Polymer Combustion as a Basis for Hybrid Propulsion: A Comprehensive Review and New Numerical Approaches. Energies, 4 (10). pp. 1779-1839. ISSN 1996-1073

2019

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Inequalities for synchronous functions and applications. Constructive Mathematical Analysis, 2 (3). pp. 109-123. ISSN 2651-2939

Zhao, S ORCID: 0000-0001-5363-8305, Ahn, CK ORCID: 0000-0003-0993-9658, Shi, Peng ORCID: 0000-0001-8218-586X, Shmaliy, Y ORCID: 0000-0001-6848-453X and Liu, F ORCID: 0000-0001-7160-2605 (2019) Bayesian State Estimations for Markovian Jump Systems: Employing Recursive Steps and Pseudocodes. IEEE Systems, Man, and Cybernetics Magazine, 5 (2). pp. 27-36. ISSN 2380-1298

2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Jensen’s type inequalities for the finite Hilbert transform of convex functions. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 13 (2). pp. 509-520. ISSN 2065-2151

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some Norm Integral Inequalities for Analytic Functions in Banach Algebras. Communications in Mathematical Analysis, 23 (1). pp. 63-81. ISSN 1938-9787

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for logarithm with applications to weighted means. Palestine Journal of Mathematics, 9 (1). pp. 537-548. ISSN 2219-5688

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for weighted and integral means of convex functions on linear spaces. Proceedings of the Institute of Mathematics and Mechanics, 46 (2). pp. 197-209. ISSN 2409-4986

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for weighted and integral means of operator convex functions. SUT Journal of Mathematics, 56 (2). pp. 109-127. ISSN 0916-5746

Sheybani, Shiva ORCID: 0000-0002-7285-1571, Omidvar, Mohsen Erfanian ORCID: 0000-0002-5395-8170, Khanehgir, Mahnaz ORCID: 0000-0002-7435-7307 and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some results around quadratic maps. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 69 (2). pp. 1111-1118. ISSN 1303-5991

1 January 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Approximating the integral of analytic complex functions on paths from convex domains in terms of generalized ostrowski and trapezoid type rules. In: Springer Optimization and Its Applications. Springer International Publishing, pp. 81-106.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Norm inequalities for the difference between weighted and integral means of operator differentiable functions. Archivum Mathematicum, 56 (3). pp. 183-197. ISSN 0044-8753

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some integral inequalities for operator monotonic functions on Hilbert spaces. Special Matrices, 8 (1). pp. 172-180. ISSN 2300-7451

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and From, SG (2020) Some inequalities for an integral operator and n-time differentiable functions. Acta Mathematica Universitatis Comenianae, 89 (2). pp. 195-213. ISSN 0862-9544

1 March 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) On Jensen's multiplicative inequality for positive convex functions of selfadjoint operators in Hilbert spaces. Khayyam Journal of Mathematics, 6 (1). pp. 119-128. ISSN 2423-4788

April 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Bounds for the generalized (Φ, f)-mean difference. Cubo, 22 (1). pp. 1-21. ISSN 0716-7776

10 June 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Approximating the volume integral by a surface integral via the divergence theorem. Applicationes Mathematicae, 47. pp. 75-98. ISSN 1233-7234

16 July 2020

Chen, S ORCID: 0000-0001-7003-4060, Lim, Cheng-Chew ORCID: 0000-0002-2463-9760, Shi, Peng ORCID: 0000-0002-1358-2367 and Lu, Z (2020) Asymptotic Consensus of Dynamical Points in a Strict Max-Convex Space and Its Applications. SIAM Journal on Control and Optimization, 58 (4). pp. 1984-2005. ISSN 0363-0129

1 September 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Hypo-Q-norms on a cartesian product of algebras of operators on Banach spaces. Annales Mathematicae Silesianae, 34 (2). pp. 169-192. ISSN 0860-2107

Ren, Hongru, Lu, Renquan ORCID: 0000-0001-5650-6519, Xiong, Junlin ORCID: 0000-0002-0128-4960, Wu, Yuanqing ORCID: 0000-0001-9509-2670 and Shi, Peng ORCID: 0000-0001-8218-586X (2020) Optimal Filtered and Smoothed Estimators for Discrete-Time Linear Systems with Multiple Packet Dropouts under Markovian Communication Constraints. IEEE Transactions on Cybernetics, 50 (9). pp. 4169-4181. ISSN 2168-2267

19 October 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Refinements and Reverses of Féjer's Inequalities for Convex Functions on Linear Spaces. Problemy Analiza, 9(27) (3). pp. 99-118. ISSN 2306-3424

27 November 2020

Novozhilov, Vassili ORCID: 0000-0002-7152-5192 (2020) Smoke filling model for closed compartment. Mathematics in Engineering, Science and Aerospace, 11 (4). pp. 969-979. ISSN 2041-3165 (print) 2041-31734 (online)

December 2020

Khosrowshahi, Farzad and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Inequalities and Convexity Properties for the Weighted Exponential–Beta Function. Journal of Mathematical Inequalities, 14 (4). pp. 1285-1298. ISSN 1846-579X

1 December 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Ostrowski's Type Inequalities for the Complex Integral on Paths. Constructive Mathematical Analysis, 3 (4). pp. 125-138. ISSN 2651-2939

31 December 2020

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) On some Hölder type trace inequalities for operator weighted geometric mean. Acta et Commentationes Universitatis Tartuensis de Mathematica, 24 (2). pp. 271-280. ISSN 1406-2283

2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Hermite-Hadamard Type Inequalities for MN-Convex Functions. The Australian Journal of Mathematical Analysis and Applications, 18 (1). pp. 1-123. ISSN 1449-5910

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Norm inequalities for the generalised commutator in Banach algebras. SUT Journal of Mathematics, 57 (2). pp. 185-199. ISSN 0916-5746

1 January 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Inequalities for Double Integrals of Schur Convex Functions on Symmetric and Convex Domains. Matematicki Vesnik, 73 (1). pp. 63-74. ISSN 0025-5165

2 February 2021

Batir, Necdet and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2021) A Unified Treatment of Certain Classes of Combinatorial Identities. Journal of Integer Sequences, 24 (3). ISSN 1530-7638

8 February 2021

Rostamian Delavar, M ORCID: 0000-0002-2461-6630, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M ORCID: 0000-0001-9320-9433 (2021) Sharp Estimation Type Inequalities for Lipschitzian Mappings in Euclidean Sense on a Disk. Journal of Function Spaces, 2021. ISSN 2314-8896

9 February 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Lipschitz type inequalities for noncommutative perspectives of operator monotone functions in Hilbert spaces. Advances in Operator Theory, 6. ISSN 2662-2009

June 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) New Inequalities for Operator Monotone Functions. Annals of the University of Craiova, Mathematics and Computer Science Series, 48 (1). pp. 137-145. ISSN 1223-6934 (print) 2246-9958 (online)

2 June 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Some Bounds for the Complex Čebyšev Functional of Functions of Bounded Variation. Symmetry, 13 (6). ISSN 2073-8994

12 June 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Upper and Lower Bounds for Noncommutative Perspectives of Operator Monotone Functions: the Case of Second Variable. Acta Mathematica Vietnamica. ISSN 0251-4184

July 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Superadditivity of convex integral transform for positive operators in Hilbert spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 115 (3). ISSN 1578-7303

1 December 2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Reverse Jensen integral inequalities for operator convex functions in terms of Fréchet derivative. Bulletin of the Iranian Mathematical Society, 47 (6). pp. 1969-1987. ISSN 1018-6301

2022

Sofo, Anthony ORCID: 0000-0002-1277-8296 and Batir, Necdet (2022) Moments of log-tanh integrals. Integral Transforms and Special Functions, 33 (6). pp. 434-448. ISSN 1065-2469

18 June 2022

Mammadov, K ORCID: 0000-0003-1001-1128, Lim, CC ORCID: 0000-0002-2463-9760 and Shi, Peng ORCID: 0000-0001-8218-586X (2022) A state-feedback Nash equilibrium for the general Target–Attacker–Defender differential game of degree in arbitrary dimensions. International Journal of Control, 95 (1). pp. 93-103. ISSN 0020-7179